# SDR AMWA079616

- Difficulty date: September 16, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 23,276 hours, 33,310 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 1143880009
- Condition: Underserviced
- Location: Mlg
- Part time: 23,276 hours, 33,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE CREW RETRACTED THE GEAR AND THE INTRANSIT LIGHTS REMAINED ILLUMINATED. THE CREW THEN CYCLED THE GEAR AND THE LIGHT REMAINED ILLUMINATED. CREW EXTENDED THE GEAR AGAIN AND HAD NORMAL DOWN AND LOCKED INDICATION. THE CREW THEN DECIDED TO RETURN TO FIELD AND LANDED SAFELY WITHOUT ANY FURTHER INCIDENT. MAINTENANCE FOUND AIRCRAFT SAFE FOR ONE TIME FERRY FLIGHT. AIRCRAFT THEN FERRIED.   MX THEN TROUBLESHOT THE SYSTEM TO LOW FLUID IN THE LANDING GEAR POWER PACK. MX SERVICED THE POWER PACK IAW BMM 12-10-00.
